Re: [MOL] Question [02378] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Question



Dear Debbi,   My mother also suffered depression as what you could call a 
side effect.  Her dr. recommended Paxal.  I couldn't begin to tell you the 
difference.  It was as they say like Light verses day.  I hope you can start 
to feel better soon.
Kathryn
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------